Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2007, Volume 10, Number 4, Pages 122–128 (Mi sjim481)  

This article is cited in 1 scientific paper (total in 1 paper)

An estimate for the relative linear width of the unit ball for a class of positive operators

S. P. Sidorov

Saratov State University named after N. G. Chernyshevsky

Full text: PDF file (212 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.518.85
Received: 11.12.2006

Citation: S. P. Sidorov, “An estimate for the relative linear width of the unit ball for a class of positive operators”, Sib. Zh. Ind. Mat., 10:4 (2007), 122–128

Citation in format AMSBIB
\Bibitem{Sid07}
\by S.~P.~Sidorov
\paper An estimate for the relative linear width of the unit ball for a class of positive operators
\jour Sib. Zh. Ind. Mat.
\yr 2007
\vol 10
\issue 4
\pages 122--128
\mathnet{http://mi.mathnet.ru/sjim481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2417100}


Linking options:
  • http://mi.mathnet.ru/eng/sjim481
  • http://mi.mathnet.ru/eng/sjim/v10/i4/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Sidorov, “Oshibka priblizheniya differentsiruemykh funktsii mnogikh peremennykh interpolyatsionnymi formosokhranyayuschimi operatorami”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 9:4(1) (2009), 49–52  mathnet  crossref
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:207
    Full text:64
    References:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021